Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taken Misopristol after positive pregnancy test. Cramps, white discharge, spotting. Did tablet work?

I am 19yrs old.. i did preg test at home and find out it ws positive and immediately consumed mifpi had 400ristone and nxt morning consumed misoprostol 400mg orally i had bad cramps and light white discharge and dan again today morning had 400mg misoprostol 400mg and both the time i puked out but i was sure i dint puke out the tabletand noticed little blood spots and a clot of blood and then light spot bleeding nothing much yet.. did the tablet work.?? i am really worried please help
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query.
MT pills are most effective up to 42 days of pregnancy & as pregnancy advances rate of success keeps on decreasing.
After consumption of tablets bleeding occurs a little bit more than menstruation along with cramping abdominal pain.
For confirmation get a repeat ultrasound scan done to detect whether uterine cavity is empty or not.
I hope your query has been answered.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor